# SDR SWAA2021071292211

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 58,075 hours, 34,486 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN A/C BAY AT FWD SIDE OF BS  663 UPPER ANGLE AT RBL 9.  CUT AND REMOVED ATTACH ANGLE IAW SRM 57-10-10-2R-5.  PERFORMED DETAILED INSPECTION OF REPAIR AREA & UNDERLYING STRUCTURE, NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5.   HFEC IAW NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED.  FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  TREATED AND PRIMED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5.  INSTALLED REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5.   CAP SEALED FASTENERS INSIDE FUEL TANK,  FILLET SEALED AND CAP SEALED REPAIR IAW SRM 57-10-10-2R-5 REPAIR 5.  ELECTRICAL BOND CHECK CHECKS GOOD.
